IDEAS home Printed from https://ideas.repec.org/a/hin/jijmms/7334438.html

Exact Resolving Domination Numbers of Wheel-Derived Graphs With an ILP Formulation

Author

Listed:
  • M. Valentina Gladia
  • V. Jude Annie Cynthia
  • Anthuvan Joseph Benjamin

Abstract

Let G=V,E be a simple, connected graph, and let da,g denote the shortest distance between vertices a and g. An ordered subset R of V, with R=k and k∈N, is known as a resolving set if, for m≠c,∃t∈R such that dm,t≠dc,t, ∀m, c ∈ V–R. The distance code representation for b∈V−R w.r.t. R is given by codeb∣R=db,t1,…,db,tk, ∀ ti ∈ R. A dominating set D satisfies the condition that ∀w∈V−D is adjacent to at least one vertex within D. A resolving dominating set (RDS) R′⊆V guarantees both conditions, and the smallest cardinality among all RDS is termed as resolving domination number, denoted by γresG. We determine γres for several wheel-derived graph families, including water wheel graphs, closed water wheel graphs, sunflower graphs, and flower graphs, and obtain exact values for these graph classes. In addition, we develop an exact integer linear programming (ILP) formulation for the minimum RDS problem on arbitrary simple connected graphs. The formulation employs binary decision variables and linear domination and resolvability constraints, providing a general, exact optimization model that complements the theoretical results established for the wheel-derived graph families.

Suggested Citation

  • M. Valentina Gladia & V. Jude Annie Cynthia & Anthuvan Joseph Benjamin, 2026. "Exact Resolving Domination Numbers of Wheel-Derived Graphs With an ILP Formulation," International Journal of Mathematics and Mathematical Sciences, Hindawi, vol. 2026, pages 1-15, October.
  • Handle: RePEc:hin:jijmms:7334438
    DOI: 10.1155/ijmm/7334438
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/ijmms/2026/7334438.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/ijmms/2026/7334438.xml
    Download Restriction: no

    File URL: https://libkey.io/10.1155/ijmm/7334438?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jijmms:7334438. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Mohamed Abdelhakeem (email available below). General contact details of provider: https://www.hindawi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.